Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of David Y. Ye    :chronological  alphabetical  combined listing:

%% Papers Published   
@article{fds355913,
   Author = {Ye, Y-G},
   Title = {A note on complex projective threefolds admitting
             holomorphic contact structures},
   Journal = {Inventiones Mathematicae},
   Volume = {115},
   Number = {1},
   Pages = {311-314},
   Publisher = {Springer Science and Business Media LLC},
   Year = {1994},
   Month = {December},
   url = {http://dx.doi.org/10.1007/bf01231762},
   Doi = {10.1007/bf01231762},
   Key = {fds355913}
}

@article{fds355914,
   Author = {YE, Y-G},
   Title = {ON FANO MANIFOLDS WITH NORMAL PROJECTIVE
             CONNECTIONS},
   Journal = {International Journal of Mathematics},
   Volume = {05},
   Number = {02},
   Pages = {265-271},
   Publisher = {World Scientific Pub Co Pte Lt},
   Year = {1994},
   Month = {April},
   url = {http://dx.doi.org/10.1142/s0129167x94000164},
   Abstract = {<jats:p> In this paper, we show that a Fano manifold with a
             normal projective connection is necessarily a projective
             space. This answers a question raised by Kobayashi and
             Ochiai. </jats:p>},
   Doi = {10.1142/s0129167x94000164},
   Key = {fds355914}
}

@article{fds355915,
   Author = {YE, Y-G},
   Title = {EXTREMAL RAYS AND NULL GEODESICS ON A COMPLEX CONFORMAL
             MANIFOLD},
   Journal = {International Journal of Mathematics},
   Volume = {05},
   Number = {01},
   Pages = {141-168},
   Publisher = {World Scientific Pub Co Pte Lt},
   Year = {1994},
   Month = {February},
   url = {http://dx.doi.org/10.1142/s0129167x94000073},
   Abstract = {<jats:p> A holomorphic conformal structure on a complex
             manifold X is an everywhere non-degenerate section [Formula:
             see text] for some line bundle N. In this paper, we show
             that if X is a projective complex n-dimensional manifold
             with non-numerically effective K<jats:sub>x</jats:sub> and
             admits a holomorphic conformal structure, then X ≅
             ℚ<jats:sup>n</jats:sup>. This in particular answers
             affirmatively a question of Kobayashi and Ochiai. They asked
             if the same holds assuming c<jats:sub>1</jats:sub> (X) &gt;
             0. As a consequence, we also show that any projective
             conformal manifold with an immersed rational null geodesic
             is necessarily a smooth hyperquadric ℚ<jats:sup>n</jats:sup>.
             </jats:p>},
   Doi = {10.1142/s0129167x94000073},
   Key = {fds355915}
}

@article{fds355917,
   Author = {Ye, Y-G},
   Title = {Lagrangian subvarieties of the moduli space of stable vector
             bundles on a regular algebraic surface withp g
             >0},
   Journal = {Mathematische Annalen},
   Volume = {295},
   Number = {1},
   Pages = {411-425},
   Publisher = {Springer Science and Business Media LLC},
   Year = {1993},
   Month = {January},
   url = {http://dx.doi.org/10.1007/bf01444894},
   Doi = {10.1007/bf01444894},
   Key = {fds355917}
}

@article{fds355916,
   Author = {Ye, YG and Zhang, Q},
   Title = {On ample vector bundles whose adjunction bundles are not
             numerically effective},
   Journal = {Duke Mathematical Journal},
   Volume = {60},
   Number = {3},
   Pages = {671-687},
   Year = {1990},
   Month = {January},
   url = {http://dx.doi.org/10.1215/S0012-7094-90-06027-2},
   Doi = {10.1215/S0012-7094-90-06027-2},
   Key = {fds355916}
}

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320